# SDR IPXA11M66537

- Difficulty date: April 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1531 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 2 LT SPLICE CRACKED INSIDE THE CHANNEL AT STA 1531.  FABRICATED & INSTALLED REPLACEMENT SPLICE FITTING AT STA 1531, L2L, REF EO MD11-5340-42527-A AND STASA EA 011-5340-01-A3056 REV IR.
